A. Dernek, "Meromorphic univalent function with negative coefficient", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 839039, 3 pages, 1994. https://doi.org/10.1155/S0161171294000293
Meromorphic univalent function with negative coefficient
Let be the classes of regular functions defined in the annulus and satisfying , , where , , , and is the Hadamard convolution. We denote by , where denotes the class of functions of the form . We obtained that relates the modulus of the coefficients to starlikeness for the classes and , and coefficient inequalities for the classes .
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.